Bounds for automorphic L-functions.
Inventiones mathematicae, Tome 112 (1993) no. 3, pp. 1-8
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
Dirichlet character, automorphic -function, upper bound, order of magnitude, -function on the critical line, equi-distribution of integer points, Fourier coefficient
@article{IM_1993__112_3_144092,
author = {H. Iwaniec and W. Duke and J. Frielander},
title = {Bounds for automorphic {L-functions.}},
journal = {Inventiones mathematicae},
pages = {1--8},
year = {1993},
volume = {112},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/IM_1993__112_3_144092/}
}
H. Iwaniec; W. Duke; J. Frielander. Bounds for automorphic L-functions.. Inventiones mathematicae, Tome 112 (1993) no. 3, pp. 1-8. http://geodesic.mathdoc.fr/item/IM_1993__112_3_144092/